# SDR ASAA2019030628520

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 13,302 hours, 4,436 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW OVERHEAT LIGHT CAME ON DURING CLIMB FOLLOWED QRH PROCEDURE. OVER HEAT LIGHT DID NOT COME BACK ON. GROUNDED - YES. FOLLOWED QRH PROCEDURE. OVER HEAT LIGHT DID NOT COME BACK ON.
